# SDR AWXA9500346

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND STATION 1016 'I' BEAM CORRODED UNDER LAVATORY.  REMOVED AND REPLACED DAMAGED AREA PER SRM 51-70-12.  (M)
